MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE
Model Number 305540
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd allergy syringe tray with bd precisionglide¿ permanently attached needle there were scale marking issues.The following information was provided by the initial reporter: verbatim the last batch of allergy syringes we purchased seem to have some issues.There are randomly syringes that are missing numbers.Anywhere from 0.4 and up could be missing.See one photo example below.This is becoming an issue as we can not tell ahead of time as to which trays contain ¿defective¿ syringes as they are sealed when we send them home with clients.These are the bd syringes we buy by the case ( 40 trays per case with 25 syringes per tray ) this batch is lot # 2283768 with an expiration of 10/31/2027 i would think bd would want to know about this, and i¿m hoping they would offer some sort of replacement.We are happy to return the remaining in stock syringes so they can check them.We have no way of knowing how many of the remaining trays have syringe issues without first opening them.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17213564
Report Number1920898-2023-00400
Device Sequence Number20598854
Product Code FMF
UDI-Device Identifier30382903055402
UDI-Public(01)30382903055402
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305540
Device Catalogue Number305540
Device Lot Number2283768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown